Alert archive / California / Wind Advisories in 2012
Wind Advisory 31, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Oct 21, 2012, 11:20 AM PDT. It took effect at Oct 21, 2012, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2012, 11:20 AM PDT (18:20 UTC)
- In effect from
- Oct 21, 2012, 12:00 PM PDT
- Expired
- Oct 21, 2012, 8:36 PM PDT
- In force
- 9 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
187 WWUS76 KHNX 211820 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1120 AM PDT SUN OCT 21 2012 CAZ099-220300- /O.NEW.KHNX.WI.Y.0031.121021T1900Z-121022T0900Z/ SOUTHEASTERN KERN COUNTY DESERT- 1120 AM PDT SUN OCT 21 2012 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: WINDS INCREASING AFTER NOON AND CONTINUING INTO THE LATE NIGHT HOURS. THE WINDS WILL DIMINISH AFTER MIDNIGHT TONIGHT. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...HIGHWAY 14 FROM ROSAMOND TO JAWBONE CANYON...HIGHWAY 58. * IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JEB WEATHER.GOV/HANFORD
2 follow-up statements
262 WWUS76 KHNX 212217 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 317 PM PDT SUN OCT 21 2012 CAZ099-220400- /O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/ /O.CON.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/ SOUTHEASTERN KERN COUNTY DESERT- 317 PM PDT SUN OCT 21 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: WINDS INCREASING AFTER NOON AND CONTINUING INTO THE LATE NIGHT HOURS. THE WINDS WILL DIMINISH AFTER MIDNIGHT TONIGHT AND ARE EXPECTED TO REDEVELOP DURING BY MONDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE...HIGHWAY 14 FROM ROSAMOND TO JAWBONE CANYON...HIGHWAY 58. * IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-220400- /O.NEW.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/ INDIAN WELLS VALLEY- 317 PM PDT SUN OCT 21 2012 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST...CHINA LAKE...AND INYOKERN. * IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS WELL AS U.S 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BSO WEATHER.GOV/HANFORD
182 WWUS76 KHNX 220336 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 836 PM PDT SUN OCT 21 2012 CAZ099-221145- /O.CAN.KHNX.WI.Y.0031.000000T0000Z-121022T0900Z/ /O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/ SOUTHEASTERN KERN COUNTY DESERT- 836 PM PDT SUN OCT 21 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR THE SOUTHEASTERN KERN COUNTY DESERT. * WINDS: WEST TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 50 MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: WINDS WILL REDEVELOP BY MONDAY AFTERNOON. * LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB... MOJAVE * IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 30 MPH OR GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-221145- /O.CON.KHNX.WI.Y.0032.121022T1800Z-121023T0300Z/ INDIAN WELLS VALLEY- 836 PM PDT SUN OCT 21 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY FOR THE INDIAN WELLS VALLEY. * WINDS: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. * TIMING: LATE MONDAY MORNING THROUGH MONDAY EVENING. * LOCATIONS INCLUDE: RIDGECREST * IMPACTS: GUSTY CROSSWINDS MAY MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY BELOW MOUNTAIN PASSES AND CANYONS. ROADS IMPACTED INCLUDE HIGHWAYS 14 AND 178...AS WELL AS U.S 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DUDLEY WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 21, 9:51 AM PDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 21, 9:51 AM PDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 951 AM PDT SUN OCT 21 2012 .SYNOPSIS... A PACIFIC STORM SYSTEM IS CURRENTLY APPROACHING CENTRAL CALIFORNIA AND WILL MOVE OVER THE AREA TONIGHT...BRINGING A CHANCE OF RAIN AND HIGHER ELEVATION SNOW. THIS SYSTEM WILL CONTINUE IMPACTING THE AREA THROUGH AT LEAST TUESDAY...TEMPERATURES ARE EXPECTED TO BE COOLER FOR THE REMAINDER OF THIS WEEK AS ONSHORE FLOW CONTINUES. && .DISCUSSION...THE MUCH ADVERTISED COOLDOWN IS QUITE EVIDENT THIS MORNING AS 24-HR TEMP TRENDS ARE AVERAGING 4 TO 9 DEGREES LOWER THROUGHOUT THE CWA. CONSEQUENTLY...MAX TEMPS TODAY WILL BE MUCH CLOSER TO MID OCTOBER NORMALS. A DRY COLD FRONT MOVED THROUGH CENTRAL CA LAST NIGHT AND IN ITS WAKE A NORTHWESTERLY FLOW HAS PILED UP SOME LOW CLOUDS ALONG THE NORTH AND WEST FACING SLOPES OF THE KERN COUNTY MOUNTAINS AND THE WESTERN SLOPES OF THE SIERRA IN TULARE COUNTY. IN THESE AREAS... CLOUDS WILL BE SLOW TO DISSIPATE TODAY WITH A PERSISTENT UPSLOPE FLOW. MEANWHILE...HIGH CLOUDS WILL SPREAD SOUTHWARD INTO CENTRAL CA TODAY. THESE HIGH CLOUDS ARE IN ADVANCE OF ANOTHER COLD FRONT THAT IS SLATED TO MOVE SOUTHWARD THROUGH OUR CWA MONDAY. PRECIPITATION ASSOCIATED WITH THE NEXT COLD FRONT WILL BE MOSTLY CONFINED TO THE SOUTHERN SIERRA...ESP NORTH OF KINGS CANYON. THE HEAVIEST PRECIP WILL BE UP NEAR YOSEMITE WHERE JET DYNAMICS AND OROGRAPHIC LIFT WILL BE MORE PRONOUNCED. MODEL QPF AND RFC QPF WOULD SUPPORT A WINTER WEATHER ADVISORY IN THIS AREA FROM LATE TONIGHT THROUGH MONDAY. PRECIP AMOUNTS MIGHT BE TOO LOW FARTHER SOUTH TO WARRANT AN ADVISORY. HOWEVER...THE ENTIRE SIERRA CREST WILL BE IMPACTED BY STRONG WINDS AND SNOW SHOWERS TONIGHT THROUGH MONDAY WITH A DEFINITIVE CHANGE TO WINTRY WEATHER. IN THE SJ VLY...PRECIP LATE TONIGHT AND MONDAY WILL BE NOMINAL AT BEST...PROBABLY NOT AMOUNTING TO MORE THAN FIVE HUNDREDTHS IN MERCED COUNTY WITH SPRINKLES ELSEWHERE. EVEN IN THE SIERRA FOOTHILLS...PRECIP WILL BE RATHER LIGHT...HOWEVER...SOME UPSLOPE ENHANCEMENT COULD SQUEEZE OUT A TENTH TO MAYBE A QUARTER OF AN INCH BY MONDAY EVENING. THE MODELS BRING ANOTHER COLD FRONT INTO THE CWA ON TUESDAY. THIS PARTICULAR FRONT APPEARS AS THOUGH IT WILL BE GREATLY LIMITED ON MOISTURE SO WOULD EXPECT MOSTLY A REJUVENATION OF OROGRAPHICALLY INDUCED SHOWERS IN THE UPSLOPE REGIONS OF OUR CWA BY TUESDAY AFTERNOON WITH AT MOST AN ISOLATED SHOWER OR SOME SPRINKLES IN THE SJ VLY. IN THE KERN COUNTY DESERT...DRY WEATHER WILL PREVAIL THROUGH TUESDAY. HOWEVER...AS THE UPPER LEVEL JET SETTLES SOUTHWARD... WESTERLY WINDS WILL RAMP UP TO ADVISORY LEVELS BY MONDAY AFTN AND EVENING. DESPITE A BRIEF LULL MONDAY NIGHT...WINDS WILL REMAIN VERY BLUSTERY THROUGH TUESDAY EVENING...IF NOT LONGER. A WIND ADVISORY WILL BE ISSUED LATER TODAY IN THIS REGION FOR MONDAY AFTN/EVE. FUTURE SHIFTS MAY NEED TO EXTEND THIS WIND ADVISORY THROUGH TUESDAY. THE MODELS FORECAST YET ANOTHER COLD FRONT TO MOVE THROUGH THE CWA WEDNESDAY AFTERNOON AND EVENING BUT THERE IS SOME UNCERTAINTY AS TO HOW FAR SOUTH ITS MOISTURE AND DYNAMICS GET. AT THIS TIME...IT LOOKS AS THOUGH THE BEST CHANCE OF SHOWERS WITH THIS FRONT WILL BE NORTH OF FRESNO COUNTY...BUT NONE OF THE MODELS SEEM TO AGREE ON WHERE THE SOUTHERN EXTENT OF MEASURABLE PRECIP WILL BE. NONETHELESS... THIS SYSTEM WILL SUPPORT GOOD OROGRAPHIC LIFT WITH ADDITIONAL PRECIP OVER THE SIERRA MAINLY NORTH OF KINGS CANYON WEDNESDAY INTO WED NIGHT. THERE IS MUCH HIGHER CONFIDENCE THAT MAX TEMPS WILL RUN COOLER THAN NORMAL AND SKIES WILL REMAIN MOSTLY CLOUDY THROUGHOUT MUCH OF THE CWA MONDAY THROUGH WEDNESDAY. THE MODELS FORECAST A NORTHWESTERLY ALOFT TO CONTINUE OVER CENTRAL CA THURSDAY THROUGH SATURDAY. DURING THIS TIME...TEMPS WILL BE SLOW TO MODERATE BUT MIGHT RECOVER TO SEASONABLE LEVELS BY SATURDAY. UPPER LEVEL DISTURBANCES EMBEDDED IN THE NORTHWESTERLY FLOW COULD BRUSH THE NORTHERNMOST PORTION OF THE CWA WITH SOME LIGHT PRECIP THURSDAY AND PERHAPS AGAIN SATURDAY (GFS SOLN ONLY). AFTERWARD... THE MODELS BUILD AN EPAC RIDGE EASTWARD INTO CA FOR DRY AND WARMER WEATHER NEXT SUNDAY. && .PREV DISCUSSION... /ISSUED 350 AM PDT SUN OCT 21 2012/ DISCUSSION... INITIAL COLD FRONT HAS JUST PASSED THROUGH THE FA. UPSLOPE CLOUDS ARE RAPIDLY DEVELOPING ALONG THE EAST AND SOUTH END OF THE SJV ATTM. THE LOW CENTER WELL TO THE NORTH WILL SWING ANOTHER COLD FRONT INTO THE REGION LATER TONIGHT AND INTO EARLY MORNING ON SUNDAY. MODELS CONTINUE TO LIFT THE BULK OF THE QPF NORTH OF OUR CWA AND WE ONLY CARRYING A SPECIAL WEATHER STATEMENT FOR MONDAY. IT STILL REMAINS VERY MARGINAL FOR ANY TYPE OF WINTER WEATHER STATEMENT AT THIS TIME. THE DELINEATION FROM HEAVY SNOW TO NO SNOW IS VERY SHARP AND RUNS RIGHT ALONG OUR NRN BORDER WITH STO. ALL OF THE MODELS ARE BACKING OFF ANY SIGNIFICANT PRECIP EVENT FOR THE CENTRAL CA INTERIOR AND ARE ALSO BACKING OFF ANY WIND EVENT FOR THE SJV AND WILL BE ONLY MARGINAL FOR THE KERN COUNTY MOUNTAINS. ACCUMULATIVE PRECIP FROM THE GFS IS INDICATING THAT THE PRECIP WILL BE CONFINED FROM FRESNO COUNTY NORTH AND WITH GENERALLY LIGHT AMOUNTS. WE ARE PLANNING ON HOLDING ON TO THE SPS FOR NOW AS THE EVENT UNFOLDS AND SEE WHAT THE NEW MODEL RUNS SHOW TODAY. THE REMAINDER OF THE WEEK LOOKS TO BE COOL AND PARTLY CLOUDY AS ONSHORE FLOW WILL CONTINUE INTO NEXT WEEKEND. TH E ECMWF IS PAINTING SOME QPF ACROSS THE NRN PORTION FO THE SJV AND INTO YOSEMITE WED NIGTH AND INTO THURS. && .AVIATION... AREAS OF IFR CONDITIONS OVER THE TEHACHAPI MOUNTAINS AND ALONG THE TULARE COUNTY FOOTHILLS THROUGH 20Z. AREAS MVFR CIGS DEVELOPING OVER THE SOUTHERN SIERRA MAINLY NORTH OF KINGS CANYON AFTER 00Z MONDAY...THEN CLOUD COVER THICKENING WITH LOWERING CIGS AND AREAS OF MOUNTAIN OBSCURATION AFTER 06Z. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DURFEE PREVIOUS DISCUSSION...JDB AVN/FW...JEB SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 21, 5:09 AM PDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 509 AM PDT SUN OCT 21 2012 CAZ089>099-221215- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 509 AM PDT SUN OCT 21 2012 ...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS OVER THE HIGHER TERRAIN. SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS OVER THE HIGHER TERRAIN. SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 12:16 PM PDT | Winter Storm Warning | HNX | 32 hr | |
| Oct 21, 3:17 PM PDT | Wind Advisory | HNX | 29 hr |
Nearby
Wind Advisories in California, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.